MathSciNet Relay Station
MathSciNet bibliographic data
MR1069743 31B20 (31B35 35J25 35R30)
Bellout, Hamid; Friedman, Avner; Isakov, Victor Stability for an inverse problem in potential theory. Trans. Amer. Math. Soc. 332 (1992), no. 1, 271–296.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement